MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE
Model Number KC-RUMI-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device component is being returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a myomectomy in (b)(6) 2025.It was discovered during a office visit check-up that the koh cup was remaining in the vaginal cavity and it was subsequently removed.No harm was reported to the patient.No additional information is available.Kc-rumi-30 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 03apr2025.Manufacturing record review: dhr was reviewed and no non-conformities related to the complaint condition were noted.Historical complaint review: a review of the 2-year complaint history did show similar reported complaint condition.Product receipt: the complaint unit was returned 18feb2026.Visual evaluation: the returned product consisted of only the cup.On the cup, it was confirmed that glue was applied during manufacture of the device.The rest of the device was not returned for full evaluation.Functional evaluation: functional evaluation of the component was not possible as only a portion of the device was returned for evaluation.Root cause: based on the information provided in the complaint, a definitive root cause for the reported issue could not be conclusively determined at this time.Evaluation of the returned device found that the cup was detached from the main body of the kc; however, visual inspection and device history record (dhr) review indicate the product was manufactured in accordance with specifications.Inventory stock from lot 550023882 was reviewed for availability to support further investigation, but no units were found.One potential contributing factor may be improper handling of the product.To mitigate the risk of cup detachment, csi stafford performs 100% in process inspection using a bend test, followed by aql quality control inspection requiring units to pass bend and pull testing.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
RUMI II KOH-EFFICIENT- 3.0 CM FOR USE WITH THE RUMI II HANDLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24365185
Report Number1216677-2026-00010
Device Sequence Number21247860
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072(10)550023882
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot Number550023882
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale